MathSciNet Relay Station
MathSciNet bibliographic data
MR183842 28.00
Pfeffer, Václav A definition of the integral in topological spaces. (Russian) C̆asopis Pěst. Mat. 89 (1964), 129-147; ibid 89 1964 257–277.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement